advertisement
Question
Posted by: mary | 2012/05/24

aropax

i have been using aropax now for a month and half and i have never felt more depressed in my whole life, all the things i thought i have sorted out, my parents i lost early in my life and alot of other things is now coming back to ''haunt'' me,. I get dreams of my childhood and then i relive the pain all over again. please help me, and i feel depressed about my work also, i struggle to see the light, please help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

That is long enough to be able to decide that however helpful Aropax is for other people, it does not suit your particular personal chemistry and a different treatment approach would be wise. GO back to your doctor, preferably a good local specialist pychiatrist for a re-assessment and a discussion of treatment options. This may include a planned withdrawal of the Aropax and using a different drug, but from what you say about the issues that trouble you, this should also include counselling / psychotherapy of the Cognitive-Behaviour Therapy form ( CBT ) to deal directly with the issues as well as the depression. You can and should be feeling a great deal better before long.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2012/05/24

Go back to your doctor, clearly the Aropax isn''t working and you need to try something else.

Reply to Maria
Posted by: cybershrink | 2012/05/24

That is long enough to be able to decide that however helpful Aropax is for other people, it does not suit your particular personal chemistry and a different treatment approach would be wise. GO back to your doctor, preferably a good local specialist pychiatrist for a re-assessment and a discussion of treatment options. This may include a planned withdrawal of the Aropax and using a different drug, but from what you say about the issues that trouble you, this should also include counselling / psychotherapy of the Cognitive-Behaviour Therapy form ( CBT ) to deal directly with the issues as well as the depression. You can and should be feeling a great deal better before long.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement